Pseudo almost automorphic solutions of a neutral functional fractional differential equations

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01678102
Contributor : Vincent Valmorin <>
Submitted on : Monday, January 8, 2018 - 8:17:00 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-01678102, version 1

Collections

Citation

Gisèle Mophou, Gaston N'Guérékata, Vincent Valmorin. Pseudo almost automorphic solutions of a neutral functional fractional differential equations. International Journal of Evolution Equations, 2010, 4 (2), pp.249-259. 〈hal-01678102〉

Share

Metrics

Record views

96